# SDR ASAA2014061408183

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,981 hours, 8,954 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Condition: Missing
- Location: Display
- Part time: 24,588 hours, 7,571 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S MCDU BRIGHTNESS CONTROL IS MISSING THE KNOB.  ACFT GROUNDED.  FOUND THE CAPT'S MCDU BRIGHTNESS CONTROL KNOB AND INSTALLED IT. OPS CK GOOD IAW MM 34-61-01-710.
